RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 14, Number 2  


The stability estimates in two-dimensional cloaking problem
G. V. Alekseev, A. V. Lobanov
127
On the distribution of points on the modular hyperbola
V. I. Bernik, A. V. Ustinov
141
On the distribution of integer points on the determinant surface
V. A. Bykovskii
156
Optimal control in a nonstationary complex heat transfer problem
G. V. Grenkin
160
Geometrical aspects of the mass conservation law
A. I. Gudimenko, M. A. Guzev
173
Two-point boundary distortion estimate for Schwarzian derivative of holomorphic function
V. N. Dubinin
191
Stochastic First Integrals, Kernel Functions for Integral Invariants and the Kolmogorov equations
V. A. Dubko, E. V. Karachanskaya
200
Statistical modeling of the electron transport in visualization problems of inhomogeneous media
A. S. Zhuplev, I. V. Prokhorov, I. P. Yarovenko
217
Analytic solutions of extremal problems for the Laplace's equation
A. A. Illarionov, L. V. Illarionova
231
An arithmetic interpretation of a three-term identity from the theta functions theory
M. D. Monina
242
On minimal Leibniz – Poisson algebras of polynomial growth
S. M. Ratseev
248
On ring $Q$-mappings with respect to non-conformal modulus
R. R. Salimov
257
Minimization of an interval quadratic function in a Hilbert space
V. O. Filippova
270
Lattice normed lattices with monotonically complete and order semicontinuous norm
V. I. Chilin, M. M. Yusupova
280
Дальневосточный математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019